CareLit · DOI-Nachweis · Zeitschrift für Gastroenterologie
Acquired factor IX inhibitor in a patient with cerebral and retroperitoneal haemorrhage after successful treatment of chronic hepatitis C (CHC) with peginterferon-alfa (PEG-IFN-α) plus ribavirin (RBV). a rare complication?
DOI 10.1055/s-0030-1254796
Bibliografische Angaben
Nachweis in CareLit
Autor:innenA Pálvölgyi, I Nagy, S Modok, T Wittmann
ZeitschriftZeitschrift für Gastroenterologie
Ausgabe05/2010
Jahrgang / SeitenNicht angegeben
Kernaussage aus der Literatur
Abstract-Vorschau
Introduction: An acquired factor (F) VIII inhibitor in a pt without haemophilia A is a very rare disorder. Chronic HCV infection can have extrahepatic manifestations, especially autoimmune disorders, antibody formation and haematologic complications. Two case reports have described the occurrence of an acquired F VIII inhibitor in pts with CHC without exposure to IFN-α. Another case report described a pt with haemop…
Zitieren
Zitierempfehlung
A Pálvölgyi, I Nagy, S Modok, T Wittmann (2010) Acquired factor IX inhibitor in a patient with cerebral and retroperitoneal haemorrhage after successful treatment of chronic hepatitis C (CHC) with peginterferon-alfa (PEG-IFN-α) plus ribavirin (RBV). a rare complication?. Zeitschrift für Gastroenterologie (05). https://doi.org/10.1055/s-0030-1254796
Mit CareLit weiterarbeiten